# SDR SWAA2016040150508

- Difficulty date: March 27, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,571 hours, 49,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT MAIN DECK STABILIZER STRAP CRACKED AT BS 312, LBL 12.  REPAIRED STRAP IAW SRM.
